MathSciNet Relay Station
MathSciNet bibliographic data
MR1415330 13A18 (13H05)
Kim, Mee-Kyoung Factorization of an integrally closed ideal in two-dimensional regular local rings. Proc. Amer. Math. Soc. 125 (1997), no. 12, 3509–3513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement